Network Probabilistic Connectivity: Optimal Structures

Springer-Verlag Lecture Notes in Computer Science, vol. 3046, pp. 431-440, May 2004 (SCI)

Olga K. Rodionova, Alexey S. Rodionov, and Hyunseung Choo

Abstract

The problems of optimizing the network structure by the reliability criteria is discussed. The networks with absolutely reliable nodes and unreliable edges are considered, and a special attention is given to the structures based on rings. The tasks of global optimization, optimal interconnection, and optimal addition of new edges to existent graphs are considered and reliability polynomials are used for optimization. Some derivations are made with the use of original methods based on consideration of long chains.

 

Keyword

 

 

View Full Text